# SDR SWAA118315

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 57,733 hours, 48,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LONGITUDINAL FLOOR BEAM UPPER CHORD CRACKED BETWEEN 666 TO BS 671, LBL 24.5.  REPAIRED CHORD PER ER.
